# SDR ASAA2018041624258

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 44,778 hours, 13,204 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Fcc A
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED TRIM FAILED AND MACH TRIM FAILED, COMES ON WITH M/C RECALL AND RESET.  ACFT GROUNDED.   FOUND FCC-A FAULTED DURING POWER TRANSFER.  CYCLED POWER TO FCC-A & PERFORMED DFCS BITE CHECK, CURRENT STATUS & FLT DIRECTOR TEST GROUP 12 IAW FIM 22-11 TASK 801.  PERFORMED FCC LRU REPLACEMENT TEST IAW FIM 22-11 TASK 802.   ALL TESTS PASSED & FLT DIRECTOR FLAG EXTINGUISHED.  PERFORMED  FIM 22-12 TASK 815 FOR MACH TRIM AND FIM 22-12 TASK 817 FOR SPEED TRIM FAULTS.  ALL TESTS PASSED,  MACH TRIM AND SPEED TRIM FAIL LIGHTS EXTINGUISHED.
